The Incompleteness of Theories of Games

Journal of Philosophical Logic 27 (6):553 - 568 (1998)

Abstract
We first state a few previously obtained results that lead to general undecidability and incompleteness theorems in axiomatized theories that range from the theory of finite sets to classical elementary analysis. Out of those results we prove several incompleteness theorems for axiomatic versions of the theory of noncooperative games with Nash equilibria; in particular, we show the existence of finite games whose equilibria cannot be proven to be computable
Keywords Chaitin  incompleteness  noncooperative games  Richardson's functor  undecidability
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1004220919753
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 41,583
Through your library

References found in this work BETA

Universal Diophantine Equation.James P. Jones - 1982 - Journal of Symbolic Logic 47 (3):549-571.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Incompleteness of Theories of Games.Marcelo Tsuji, Newton C. A. Costa & Francisco A. Doria - 1998 - Journal of Philosophical Logic 27 (6):553-568.
On the Philosophical Relevance of Gödel's Incompleteness Theorems.Panu Raatikainen - 2005 - Revue Internationale de Philosophie 59 (4):513-534.
Gödel's Incompleteness Theorems and Physics.Newton C. A. Da Costa - 2011 - Principia: An International Journal of Epistemology 15 (3):453-459.

Analytics

Added to PP index
2013-09-30

Total views
35 ( #232,411 of 2,249,120 )

Recent downloads (6 months)
19 ( #41,094 of 2,249,120 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature